MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; C SECTION PACK

MEDLINE INDUSTRIES, LP; C SECTION PACK
Catalog Number DYNJ69556B
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2024 the cesarean section drape had a "separation between its plastic and paper components as the baby was delivered".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the cesarean section drape had a "separation between its plastic and paper components as the baby was delivered".The customer reported due to the reported issue the "amniotic fluid and blood leaked down the bed".The customer reported due to the incident "compromising the integrity of the sterile field", prophylactic antibiotics were administered to the patient.The customer did not report any serious injury related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
C SECTION PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
MDR Report Key20477572
Report Number1423395-2024-00492
Device Sequence Number8330736
Product Code OHM
UDI-Device Identifier40195327242511
UDI-Public40195327242511
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ69556B
Device Lot Number24GBE758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown